Feeling the effects of low estrogen on a Epistane cycle

  1. Feeling the effects of low estrogen on a Epistane cycle


    I am 21 and just finished my second week on a cycle of epistane 30/40/40/40/50/50 and I am feeling the effects of what I think is low estrogen. I am tired, kind of depressed, I don't feel like I have energy or want to workout and I feel like I lack emotion. Its weird and I don't like it. Is the whole cycle going to be like this? Can I take anything to make it better?


  2. anyone

  3. Don't have much to add here, but I'm interested in seeing feedback.


    I started taking Aromasin last night @12.5mg EOD and feel the same way.
    •   
       


  4. I found it comes and goes. The epi at higher doses did increase my lethargy. I also know the feeling your talking about lack of emotion. In still experiencing that 8 days PCT. but I'm assuming the Nolva should change that any moment. I did notice though once I got to the gym I was beast so just push yourself there. Once you start lifting the epi will do the rest. Good luck! BTW any other sides other than lethargy? I had the worst back pumps.

  5. I only feel tired and down I dont have back pumps

  6. Quote Originally Posted by Mike71884 View Post
    I found it comes and goes. The epi at higher doses did increase my lethargy. I also know the feeling your talking about lack of emotion. In still experiencing that 8 days PCT. but I'm assuming the Nolva should change that any moment. I did notice though once I got to the gym I was beast so just push yourself there. Once you start lifting the epi will do the rest. Good luck! BTW any other sides other than lethargy? I had the worst back pumps.
    did you take anything for the back pumps?

  7. Taurine for back pumps. Split your Epi dose, lethargy kicked my a$$ when I went to 50. It worked so well I went to 60!!

  8. when did you see muscle gain?

  9. Add test or at least stano

  10. I think it was middle of week 3. It takes a little while to kick in. I also used endocrine to help. Don't forget to start your DAA two weeks before the end of your cycle.

  11. endocrine? and thanks I am going to start DAA in 2 weeks

  12. It's called Google.

  13. Quote Originally Posted by Tbol View Post
    Taurine for back pumps. Split your Epi dose, lethargy kicked my a$$ when I went to 50. It worked so well I went to 60!!
    Yeah I wondering if he took taurine or something and was still experiencing the pumps. Electrolytes and potassium help as well, correct?

  14. Yes I started taurine and the pumps were managable

  15. Quote Originally Posted by goon4 View Post
    I am 21 and just finished my second week on a cycle of epistane 30/40/40/40/50/50 and I am feeling the effects of what I think is low estrogen. I am tired, kind of depressed, I don't feel like I have energy or want to workout and I feel like I lack emotion. Its weird and I don't like it. Is the whole cycle going to be like this? Can I take anything to make it better?
    EPI didn't go over well with me either. I felt similar sides. I tried offsetting it with oral DHEA but no luck....topical DHEA like Dermacrine may be different however since downstream conversion through the skin should offer more benefits as proposed by Patrick Arnold, and hence the great feedback from Dermacrine.

    I still have some left and may run it again with a 4 Dhea product to help mitigate the sides hopefully.

    I am also crazy sensitive to anything that suppresses estrogen....perhaps you are too.

    Just my opinion.
  

  
 

Similar Forum Threads

  1. Replies: 0
    Last Post: 12-12-2012, 02:43 PM
  2. The effects of BCAAs intake on insulin
    By JudoJosh in forum Supplements
    Replies: 9
    Last Post: 06-03-2012, 01:05 PM
  3. side effects of low estrogen?
    By pete073 in forum Male Anti-Aging Medicine
    Replies: 5
    Last Post: 02-13-2007, 06:47 PM
  4. Side Effects of Low Estrogen?
    By Anarchy939 in forum Anabolics
    Replies: 1
    Last Post: 08-10-2005, 01:05 AM
  5. The Effects of Diet On Testosterone Parts 1 & 2
    By YellowJacket in forum Weight Loss
    Replies: 4
    Last Post: 06-26-2003, 12:19 AM
Log in
Log in